# SDR SWIA2024031500229

- Difficulty date: February 29, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N276SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000740
- Aircraft time: 12,567 hours, 9,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Frm 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PAX FLOOR BEAM AND HARDWARE HAS CORROSION JUST FORWARD OF FR86 AS MARKED    (C-CHECK RO 3/14/2024)   REMOVED AND REPLACED RT PAX FLOOR BEAM FROM FR86-FR89 IN REF SRM 51-40-08
